# SDR DALA2018101606146

- Difficulty date: October 14, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 33,589 hours, 18,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22DEF EMERGENCY LIGHT ASSY HANGING BY WIRE ON FLOOR. INSTALLED LIGHT ASSY. LIGHT CKS GOOD.
